Completeness of holomorphs

W. Peremans

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    This article also appeared in Indagationes mathematicae.
    Original languageEnglish
    Pages (from-to)608-619
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Volume60
    Issue number5
    Publication statusPublished - 1957

    Fingerprint Dive into the research topics of 'Completeness of holomorphs'. Together they form a unique fingerprint.

    Cite this